Acetaminophen: Patient Teaching

by Cathy Parkes June 13, 2022 Updated: June 14, 2022

Acetaminophen, a non-opioid analgesic, can cause hepatotoxicity in high doses. Educate patients to take no more than 4 g per day, and to read the labels of OTC medications as many contain acetaminophen!
Acetaminophen, a non-opioid analgesic, can cause hepatotoxicity in high doses. Educate patients to take no more than 4 g per day, and to read the labels of OTC medications as many contain acetaminophen!


Related Posts

Because of the unpleasant GI side effects of metformin, educate patients to take this medication with a meal.

Metformin

by Cathy Parkes Oct 27, 2022

Because of the unpleasant GI side effects of metformin, educate patients to take this medication with a meal.
Read Article
Vitamin B9 (folic acid) is needed to prevent neural tube defects in a developing fetus.

Vitamin B9 (Folic Acid)

by Cathy Parkes Oct 24, 2022

Vitamin B9 (folic acid) is needed to prevent neural tube defects in a developing fetus.
Read Article
A patient with asthma who is experiencing airway obstruction unresponsive to usual therapy is experiencing status asthmaticus. Administer oxygen and prepare for emergency intubation!

Status Asthmaticus

by Cathy Parkes Oct 20, 2022

A patient with asthma who is experiencing airway obstruction unresponsive to usual therapy is experiencing status asthmaticus. Administer oxygen and prepare for emergency intubation!
Read Article